# SDR CALA2025072806955

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 126,644 hours, 19,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 580242020
- Condition: Stretched
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OFF-WING ESCAPE SLIDE OPERATIONAL CHECK - SLIDE FAILS TO INFLATE.  NR 7 SPOILER SQUIB, LATCH ACTUATOR AND BOTH DOOR ACTUATORS BLEW BUT BOTTLE FAILED TO PRESSURIZE SLIDE TO INFLATE AND DEPLOY. INSPECTED CAUSE OF SLIDE NON-INFLATION AND FOUND CROSS PIN TWISTED AND NOT SEATED IN BELLCRANK WHICH DID NOT PULL THE INFLATION CABLE ON THE BOTTLE.  SEE PICTURE ATTACHED. PERFORMED AMM 25-65-00-842-021 UP TO STEP H 3 FOUND CABLE ASSY BETWEEN PRESSURIZATION BOTTLE AND RT OVERWING SLIDE DOOR BELLCRANK TWISTING DURING ACTUATION AT THE CROSS PIN ASSY. PART NIS AT IAD REFER LOG PAGE 5675791 FOR REPLACEMENT OF RHIGHT HAND OFFWING SCAPE SYSYEM INFLATION CABLE SDR UPDATED, AWAITING FURTHER INFORMATION TO COMPLETE AMM 25-65-00-842-021 STEP H3-END ACCOMPLISHED
